# SDR AALA2009022300510

- Difficulty date: February 23, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 27,031 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD OVERWING 14DEF INOPERATIVE.  REPLACED LAMPS AT FORWARD OVERWING 14DEF.
